# SDR HEEA075554

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- Aircraft time: 12,184 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464430
- Part serial: BR52724
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST START TEMP. LOW ENOUGH TO GET ENG. STARTED.  START MODE FUEL FLOW APPROX. 3 TIMES ALLISON LIMITS. FOUND FLOWS 12PPH HIGH.  (METERING VALVE SHIFTED), RECALIBRATED AND TESTED OK.
